# SDR 2002UALA00843

- Difficulty date: May 8, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 42,371 hours, 6,786 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 358 STRINGER 3 RT IS PUNCTURED, LIGHTNING STRIKE DAMAGE.  MAJOR REPAIR ACCOMPLISHED.  STRINGER REPAIRED.
